MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; FEMORAL HEAD, SUPER FINISH, 36MM, +0MM TAPER

ONKOS SURGICAL ELEOS; FEMORAL HEAD, SUPER FINISH, 36MM, +0MM TAPER
Model Number 26000026E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2022 due to their femoral head dislocating.During the revision surgery, the surgeon revised the femoral head.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
An mdr was submitted for this event on 30 november 2022.Additional information was received on 27 january 2023 which confirmed that the device that was reported to have dislocated was not an onkos surgical device.Therefore, there were no alleged malfunctions of onkos surgical devices and this report is being cancelled.
 
Additional Manufacturer Narrative

Brand Name
ELEOS
Common Device Name
FEMORAL HEAD, SUPER FINISH, 36MM, +0MM TAPER
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key15890265
Report Number3013450937-2022-00360
Device Sequence Number17819421
Product Code JDI
UDI-Device IdentifierB27826000026E0
UDI-PublicB27826000026E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26000026E
Device Catalogue Number26000026E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N FS-16120-03M, ELEOS CANAL-FILLING STEM.; P/N PF-2000L-02M, ELEOS PROXIMAL FEMUR.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale